首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ON A CLASS OF PARTIAL DIFFERENTIAL EQUATIONS
被引:0
|
作者
:
KREYSZIG, E
论文数:
0
引用数:
0
h-index:
0
KREYSZIG, E
机构
:
来源
:
JOURNAL OF RATIONAL MECHANICS AND ANALYSIS
|
1955年
/ 4卷
/ 06期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:907 / 923
页数:17
相关论文
共 50 条
[1]
On a class of stochastic partial differential equations
Song, Jian
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China
Univ Hong Kong, Dept Stat & Actuarial Sci, Hong Kong, Hong Kong, Peoples R China
Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China
Song, Jian
[J].
STOCHASTIC PROCESSES AND THEIR APPLICATIONS,
2017,
127
(01)
: 37
-
79
[2]
On the solution of a class of partial differential equations
Najafov, Alik M.
论文数:
0
引用数:
0
h-index:
0
机构:
Azerbaijan Univ Architecture & Construct, AZ-1141 Baku, Azerbaijan
Natl Acad Sci Azerbaijan, Inst Math & Mech, 9 B Vahabzadeh St, AZ-1141 Baku, Azerbaijan
Azerbaijan Univ Architecture & Construct, AZ-1141 Baku, Azerbaijan
Najafov, Alik M.
Orujova, Aygun T.
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Acad Sci Azerbaijan, Inst Math & Mech, 9 B Vahabzadeh St, AZ-1141 Baku, Azerbaijan
Azerbaijan Univ Architecture & Construct, AZ-1141 Baku, Azerbaijan
Orujova, Aygun T.
[J].
ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS,
2017,
(44)
[3]
An interesting class of partial differential equations
Yong, Wen-An
论文数:
0
引用数:
0
h-index:
0
机构:
Tsinghua Univ, Zhou Pei Yuan Ctr Appl Math, Beijing 100084, Peoples R China
Tsinghua Univ, Zhou Pei Yuan Ctr Appl Math, Beijing 100084, Peoples R China
Yong, Wen-An
[J].
JOURNAL OF MATHEMATICAL PHYSICS,
2008,
49
(03)
[4]
Symbolic solutions for a class of partial differential equations
DeJager, B
论文数:
0
引用数:
0
h-index:
0
机构:
EINDHOVEN UNIV TECHNOL,FAC MATH & COMP SCI,NL-5600 MB EINDHOVEN,NETHERLANDS
EINDHOVEN UNIV TECHNOL,FAC MATH & COMP SCI,NL-5600 MB EINDHOVEN,NETHERLANDS
DeJager, B
VanAsch, B
论文数:
0
引用数:
0
h-index:
0
机构:
EINDHOVEN UNIV TECHNOL,FAC MATH & COMP SCI,NL-5600 MB EINDHOVEN,NETHERLANDS
EINDHOVEN UNIV TECHNOL,FAC MATH & COMP SCI,NL-5600 MB EINDHOVEN,NETHERLANDS
VanAsch, B
[J].
JOURNAL OF SYMBOLIC COMPUTATION,
1996,
22
(04)
: 459
-
468
[5]
On a new class of fractional partial differential equations
Shieh, Tien-Tsan
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Chiao Tung Univ, Dept Appl Math, Hsinchu 30050, Taiwan
Natl Chiao Tung Univ, Dept Appl Math, Hsinchu 30050, Taiwan
Shieh, Tien-Tsan
Spector, Daniel E.
论文数:
0
引用数:
0
h-index:
0
机构:
Technion Israel Inst Technol, Dept Math, IL-32000 Haifa, Israel
Natl Chiao Tung Univ, Dept Appl Math, Hsinchu 30050, Taiwan
Spector, Daniel E.
[J].
ADVANCES IN CALCULUS OF VARIATIONS,
2015,
8
(04)
: 321
-
336
[6]
A CLASS OF NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS AND THEIR PROPERTIES
BERGMAN, S
论文数:
0
引用数:
0
h-index:
0
BERGMAN, S
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1945,
51
(08)
: 545
-
554
[7]
Order reduction for a class of partial differential equations
V. I. Zhegalov
论文数:
0
引用数:
0
h-index:
0
机构:
Kazan State University,Faculty of Mechanics and Mathematics
V. I. Zhegalov
O. A. Kosheeva
论文数:
0
引用数:
0
h-index:
0
机构:
Kazan State University,Faculty of Mechanics and Mathematics
O. A. Kosheeva
[J].
Doklady Mathematics,
2006,
73
: 92
-
95
[8]
Impacts of noise on a class of partial differential equations
Lv, Guangying
论文数:
0
引用数:
0
h-index:
0
机构:
Henan Univ, Inst Contemporary Math, Kaifeng 475001, Henan, Peoples R China
Henan Univ, Inst Contemporary Math, Kaifeng 475001, Henan, Peoples R China
Lv, Guangying
Duan, Jinqiao
论文数:
0
引用数:
0
h-index:
0
机构:
IIT, Dept Appl Math, Chicago, IL 60616 USA
Henan Univ, Inst Contemporary Math, Kaifeng 475001, Henan, Peoples R China
Duan, Jinqiao
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
2015,
258
(06)
: 2196
-
2220
[9]
On a class of functions defined by partial differential equations
Bers, Lipman
论文数:
0
引用数:
0
h-index:
0
机构:
Brown Univ, Providence, RI USA
Bers, Lipman
Gelbart, Abe
论文数:
0
引用数:
0
h-index:
0
机构:
Brown Univ, Providence, RI USA
Gelbart, Abe
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1944,
56
(1-3)
: 67
-
93
[10]
A class of extremal problems for partial differential equations
Rukhlina, SB
论文数:
0
引用数:
0
h-index:
0
机构:
Odessa Natl Univ, Inst Math Econ & Mech, Odessa, Ukraine
Odessa Natl Univ, Inst Math Econ & Mech, Odessa, Ukraine
Rukhlina, SB
[J].
DIFFERENTIAL EQUATIONS,
2002,
38
(01)
: 109
-
119
←
1
2
3
4
5
→